# SDR DALA2024012501151

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 742 S38-39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FWD CARGO COMPARTMENT FOUND SHEAR TIE CORROSION LOCATE AT STA.742, S-38L TO S-39L. CORRECTIVE ACTION: THE CORROSION REMOVED AND MEASURED :ORIGINAL THK:0.063" MIN REMAINING THK:0.032" FOUND OUT OF LIMIT AS PER B767-300 SRM 53- 00-07 (0170819)
